Alert archive / Montana / High Wind Warnings in 2007

High Wind Warning 22, NWS Great Falls, MT

December 11, 2007

NWS Great Falls, MT issued this high wind warning at Dec 11, 2007, 8:54 AM MST. It took effect at Dec 11, 2007, 11:00 PM MST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 11, 2007, 8:54 AM MST (15:54 UTC)
In effect from
Dec 11, 2007, 11:00 PM MST
Expired
Dec 12, 2007, 3:00 PM MST
In force
16 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 111554
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
854 AM MST TUE DEC 11 2007

.A PACIFIC WEATHER SYSTEM WILL MOVE THROUGH SOUTHWEST CANADA AND
NORTHERN MONTANA TONIGHT THROUGH WEDNESDAY. THIS SYSTEM WILL
CAUSE WESTERLY WINDS TO INCREASE OVER NORTH CENTRAL AND SOUTHWEST
MONTANA DURING THIS TIME...WITH WINDS BECOMING ESPECIALLY STRONG
OVER THE ROCKY MOUNTAIN FRONT. OCCASIONAL LIGHT SNOW WILL ALSO
DEVELOP ABOVE 4500 FEET IN THIS AREA...CAUSING AREAS OF BLOWING
AND DRIFTING SNOW AND REDUCING VISIBILITIES AT TIMES. THIS
WEATHER SYSTEM WILL THEN EXIT THE AREA WEDNESDAY NIGHT.

MTZ009-048-120430-
/O.UPG.KTFX.HW.A.0022.071212T0600Z-071212T1800Z/
/O.NEW.KTFX.HW.W.0022.071212T0600Z-071212T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
854 AM MST TUE DEC 11 2007

...HIGH WIND WARNING IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
MST WEDNESDAY FOR THE ROCKY MOUNTAIN FRONT...
...HIGH WIND WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 3 PM
MST WEDNESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

WESTERLY WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 65 MPH ARE
EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON. LOCAL
GUSTS MAY EVEN REACH 75 MPH OVER RIDGE TOPS AND THROUGH FAVORED
MOUNTAIN PASSES. LIGHT SNOW WILL DEVELOP IN THE MOUNTAINS NEAR THE
CONTINENTAL DIVIDE AFTER MIDNIGHT AND LINGER THROUGH THE DAY ON
WEDNESDAY. THIS WILL RESULT IN AREAS OF BLOWING AND DRIFTING
SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES...MAINLY
ABOVE 4500 FEET. THE WIND AND SNOW WILL DECREASE LATE WEDNESDAY
AFTERNOON THROUGH WEDNESDAY NIGHT.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
5 follow-up statements
000 
WWUS75 KTFX 120354
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
854 PM MST TUE DEC 11 2007

MTZ009-048-121200-
/O.CON.KTFX.HW.W.0022.071212T0600Z-071212T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
854 PM MST TUE DEC 11 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY
FOR THE ROCKY MOUNTAIN FRONT...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST WEDNESDAY
FOR THE ROCKY MOUNTAIN FRONT. 

WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE
EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON OVER THE
ROCKY MOUNTAIN FRONT. ISOLATED WIND GUSTS TO 75 MPH ARE POSSIBLE
NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES.

SCATTERED LIGHT SNOW SHOWERS WILL DEVELOP IN THE MOUNTAINS NEAR
THE CONTINENTAL DIVIDE AFTER MIDNIGHT...AND LINGER THROUGH THE
DAY ON WEDNESDAY. THIS WILL RESULT IN AREAS OF BLOWING AND
DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT
TIMES...ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS
PASS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 120711
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1211 AM MST WED DEC 12 2007

MTZ010-121200-
/O.EXA.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
1211 AM MST WED DEC 12 2007

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM MST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 3 PM MST THIS AFTERNOON. 

WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE
EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON OVER
EASTERN GLACIER COUNTY.

AREAS OF BLOWING AND DRIFTING SNOW WILL REDUCE VISIBILITIES BELOW
ONE MILE AT TIMES.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$

MTZ009-048-121200-
/O.CON.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1211 AM MST WED DEC 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE
EXPECTED LATE THIS EVENING THROUGH WEDNESDAY AFTERNOON OVER THE
ROCKY MOUNTAIN FRONT. ISOLATED WIND GUSTS TO 75 MPH ARE POSSIBLE
NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES.

SCATTERED LIGHT SNOW SHOWERS NEAR THE CONTINENTAL DIVIDE WILL LINGER
THROUGH THE DAY ON WEDNESDAY. THIS WILL RESULT IN AREAS OF BLOWING
AND DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT
TIMES... ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS
PASS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 121151
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
451 AM MST WED DEC 12 2007

MTZ009-010-048-121800-
/O.CON.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
451 AM MST WED DEC 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON FOR THE ROCKY MOUNTAIN FRONT AND EASTERN GLACIER
COUNTY.

WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH ARE
EXPECTED THROUGH THIS AFTERNOON OVER THE ROCKY MOUNTAIN FRONT
AND EASTERN GLACIER COUNTY. ISOLATED WIND GUSTS TO 75 MPH ARE
POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED MOUNTAIN PASSES.

SCATTERED LIGHT SNOW SHOWERS NEAR THE CONTINENTAL DIVIDE WILL
LINGER THROUGH TODAY. THIS WILL RESULT IN AREAS OF BLOWING AND
DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT
TIMES...ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS
PASS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 121645
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
945 AM MST WED DEC 12 2007

MTZ009-010-048-122200-
/O.CON.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
945 AM MST WED DEC 12 2007

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

WESTERLY WINDS OF 25 TO 40 MPH...WITH GUSTS UP TO 65 MPH WILL REDEVELOP
LATE THIS MORNING AND CONTINUE THROUGH THIS AFTERNOON OVER THE
ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY. ISOLATED WIND
GUSTS TO 75 MPH ARE POSSIBLE NEAR RIDGE TOPS AND THROUGH FAVORED
MOUNTAIN PASSES.

SCATTERED LIGHT SNOW SHOWERS NEAR THE CONTINENTAL DIVIDE WILL
LINGER THROUGH TODAY. THIS WILL RESULT IN AREAS OF BLOWING AND
DRIFTING SNOW...REDUCING VISIBILITIES BELOW ONE MILE AT TIMES...
ESPECIALLY ON HIGHWAY 2 FROM EAST GLACIER PARK TO MARIAS PASS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
HOENISCH
000 
WWUS75 KTFX 122136
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
236 PM MST WED DEC 12 2007

MTZ009-010-048-122245-
/O.EXP.KTFX.HW.W.0022.000000T0000Z-071212T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
236 PM MST WED DEC 12 2007

...HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON...

THE HIGH WIND WARNING WILL EXPIRE AT 3 PM MST THIS AFTERNOON. 

THE LOW PRESSURE SYSTEM THAT BROUGHT STRONG WINDS TO THE THE ROCKY
MOUNTAIN FRONT AND ADJACENT PLAINS TUESDAY NIGHT THOUGH THIS
MORNING CONTINUES TO MOVE EAST AND AWAY FROM THE REGION WITH WINDS
GRADUALLY DIMINISHING ACROSS THE AREA THROUGH THIS EVENING.
THEREFORE THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND
WARNING TO EXPIRE.

$$
HOENISCH

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Dec 11, 8:51 AM MST, 3 minutes earlier.

Area forecast discussion, Dec 11, 8:51 AM MST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
851 AM MST TUE DEC 11 2007

.UPDATE...EARLY LOOK AT THE MORNING MODEL RUNS HAS CONVINCED ME TO
UPGRADE THE HIGH WIND WATCH ALONG THE ROCKY MOUNTAIN FRONT TO A
WARNING. THIS CHANGE IS THE MAIN FOCUS OF THE UPDATE. HOWEVER...I
HAVE ALSO MADE SOME MINOR TWEAKS TO TEMPERATURES ESPECIALLY AT CUT
BANK AND OTHER LOCATIONS ALONG THE HI-LINE WHERE HIGH TEMPERATURES
FOR TODAY HAVE BEEN LOWERED 3 TO 5 DEGREES. HAVE ALSO FINE TUNED
LOCATIONS OF PATCHY FOG...WHICH APPEARS TO BE CONFINED TO THE
VALLEYS OF SOUTHWEST MONTANA AND EASTERN PORTIONS OF THE HI-LINE.
MPJ

&&

.AVIATION...
AN UPPER LEVEL HIGH PRESSURE RIDGE OVER THE AREA WILL MOVE EAST
AS A LOW PRESSURE SHORTWAVE MOVES THROUGH THE PACIFIC NORTHWEST.
LOW SURFACE PRESSURE ASSOCIATED WITH THIS SHORTWAVE WILL MOVE INTO
ALBERTA TODAY AND RESULT IN STRONGER SURFACE WINDS ACROSS NORTH
CENTRAL MONTANA. WINDS ACROSS THE ROCKIES AND ADJACENT PLAINS WILL
REMAIN QUITE STRONG THROUGH THE NIGHT. VFR CONDITIONS WILL PREVAIL
DURING THE NEXT 24 HOURS.

&&

.PREV DISCUSSION... (ISSUED 445 AM MST TUE DEC 11 2007)

DISCUSSION...

TODAY THROUGH THURSDAY...CLEAR SKIES THIS MORNING WITH LIGHT WINDS
AND FRESH SNOW COVER HAS ALLOWED PATCHY FOG TO FORM IN LOW LYING
AREAS. THIS FOG WILL DISSIPATE BY THE AFTERNOON WITH THE DAYTIME
HEATING. OTHERWISE FOR TODAY...A POSITIVELY TILTED UPPER LEVEL
RIDGE WILL MOVE INTO NORTH CENTRAL AND SOUTHWEST MONTANA TODAY.
THIS WILL KEEP THE AREA DRY. A SURFACE TROUGH TO THE LEE OF THE
ROCKIES WILL ALSO DEEPEN THROUGHOUT THE DAY FOR INCREASING
WESTERLY WINDS ALONG THE EAST SLOPES OF THE ROCKIES...WHICH WILL
WARM TEMPERATURES THERE CLOSE TO SEASONAL AVERAGES. A SHORTWAVE
TROUGH WILL THEN MOVE WEST THROUGH THE AREA TONIGHT AND
WEDNESDAY...FURTHER STRENGTHENING THE WESTERLY DOWNSLOPE WINDS.
WITH THE PASSAGE OF THE SHORTWAVE...700 MB WINDS WILL INCREASE TO
55 TO 65 KT ALONG THE ROCKY MOUNTAIN FRONT...CAUSING VERY STRONG
WINDS THERE LATER THIS EVENING THROUGH WEDNESDAY MORNING. WILL
THEREFORE GO WITH A HIGH WIND WATCH THERE FOR THIS PERIOD. THE
SYSTEM WILL BRING A GOOD CHANCE OF SNOW TO THE MOUNTAINS...BUT THE
PLAINS OF NORTH CENTRAL MONTANA SHOULD REMAIN DRY. HOWEVER...SNOW
AMOUNTS WILL BE LIGHT IN THE MOUNTAINS...SO WILL MENTION AREAS OF
BLOWING SNOW IN THE HIGH WIND WATCH BUT NOT ISSUE A WINTER STORM
WARNING. WINDS WILL ALSO INCREASE ACROSS THE MOUNTAINS OF CENTRAL
MONTANA...AND WILL MENTION BLOWING SNOW THERE AS WELL. COLD AIR
ADVECTION WITH THE SHORTWAVE WILL ALSO COOL TEMPERATURES A FEW
DEGREES FROM TODAY. A COOL AND CONTINUED MOIST NORTHWEST FLOW WILL
THEN DEVELOP IN THE WAKE OF THIS SHORTWAVE...FOR A CONTINUED
CHANCE OF SNOW OVER THE MOUNTAINS. TEMPERATURES WILL CONTINUE TO
BE BELOW SEASONAL AVERAGES AND WINDS WILL BE LIGHTER. COULSTON

THURSDAY NIGHT THROUGH SUNDAY NIGHT...AN UPPER LEVEL HIGH
PRESSURE RIDGE WILL DOMINATE THE WEATHER UNTIL THE WEEKEND WHEN A
LOW PRESSURE SHORTWAVE CROSSES THE ROCKIES. A LOW PRESSURE TROF
WILL BE OVER EASTERN MONTANA THURSDAY NIGHT AND CONTINUE TO MOVE
EAST AS A HIGH PRESSURE RIDGE BUILDS OVER WEST COAST. THIS RIDGE
MOVES EAST AND A SHORTWAVE MOVES OVER THE WEST COAST FRIDAY NIGHT.
AS THIS SHORTWAVE MOVES EAST ACROSS THE PACIFIC NORTHWEST...AN
ASSOCIATED SURFACE LOW PRESSURE SYSTEM WILL MOVES EAST THROUGH
WESTERN CANADA AND DEVELOP A TIGHT SURFACE GRADIENT ACROSS THE
LEE OF THE ROCKIES BY SATURDAY MORNING. MOISTURE INCREASES ACROSS
THE ZONES AS THE SHORTWAVE APPROACHES BUT IT WILL BE A FAST
MOVING FEATURE AND SNOW TOTALS SHOULD REMAIN LOW WITH THE
EXCEPTION OF THE ROCKIES. HOWEVER...THE ECMWF SPLITS THIS
SHORTWAVE AND BRINGS STRONGER DYNAMICS ACROSS THE ROCKIES THAN
THE GFS...AND WILL BOOST POPS AND SNOW AMOUNTS DURING THIS
PERIOD. HIGH PRESSURE BUILDS OVER THE WESTERN US AGAIN BY
SATURDAY NIGHT...THE AIRMASS DRIES...SURFACE WINDS BECOME LIGHT
BY SUNDAY MORNING. CONSIDERABLE MOISTURE REMAINS WEST OF THE
DIVIDE AND SNOW SHOWERS WILL CONTINUE MAINLY OVER THE WESTERN
MOUNTAINS. ZELZER

MONDAY THROUGH TUESDAY...MODELS CONTINUE TO BE IN FAIR AGREEMENT
DURING THIS PERIOD...WITH ONLY MINOR DIFFERENCES IN TIMING. THIS
IS A PROGRESSIVE PATTERN WITH SYSTEMS MOVING QUICKLY ACROSS THE
AREA. A WEAK UPPER LEVEL RIDGE MOVES ACROSS THE REGION EARLY
MONDAY FOLLOWED BY A SHORTWAVE TROUGH THAT WILL BE EAST OF THE
FORECAST AREA TUESDAY. PARTLY TO MOSTLY CLOUDY SKIES ARE
EXPECTED. GUSTY DOWNSLOPE WINDS WILL KEEP THE PLAINS AND LARGER
VALLEYS MOSTLY DRY...HOWEVER THERE IS ENOUGH MOISTURE EXPECTED IN
A WESTERLY FLOW ALOFT FOR A SLIGHT CHANCE OF SNOW
ELSEWHERE...WITH SNOW A LITTLE MORE WIDESPREAD OVER THE HIGHER
MOUNTAINS. THESE WINDS WILL HELP WARM TEMPERATURES A LITTLE ABOVE
SEASONAL AVERAGES...ESPECIALLY OVER THE PLAINS. EK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  33  22  35  17 /   0   0  10  10
CTB  34  21  35  14 /   0  10  10  10
HLN  28  15  30  16 /   0   0  20  20
BZN  26   9  29  13 /   0   0  20  30
WEY  22   1  21   5 /   0   0  20  40
DLN  23   8  27  11 /   0   0  20  30
HVR  27  17  33  13 /   0   0  10  20
LWT  33  17  35  15 /   0   0  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 11 PM THIS EVENING TO 3 PM MST WEDNESDAY
FOR MTZ009-048.

&&

SHORT TERM...MPJ/COULSTON
LONG TERM...ZELZER/EK
AVIATION...ZELZER

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Dec 11, 6:08 AM MST, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
608 AM MST TUE DEC 11 2007

MTZ009-048-121300-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
608 AM MST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC WEATHER SYSTEM WILL BRING STRONG WINDS TO THE ROCKY
MOUNTAIN FRONT LATE TONIGHT THROUGH WEDNESDAY MORNING.
THEREFORE...A HIGH WIND WATCH IS IN EFFECT. LIGHT SNOW WILL ALSO
DEVELOP OVER THE MOUNTAINS AFTER MIDNIGHT AND CONTINUE INTO
WEDNESDAY...FOR AREAS OF BLOWING AND DRIFTING SNOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE HIGH WIND WATCH WILL REMAIN IN EFFECT THROUGH WEDNESDAY
MORNING FOR THE ROCKY MOUNTAIN FRONT. WINDS AND SNOW WILL DECREASE
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE REGION FRIDAY
THROUGH SATURDAY. THE BEST CHANCE FOR ACCUMULATING SNOWFALL WILL
AGAIN BE IN THE MOUNTAINS. STRONG WINDS ARE ALSO POSSIBLE OVER THE
ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. THIS SYSTEM WILL BE
MONITORED FOR A POSSIBLE HIGHLIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ010>014-044>047-049>054-121300-
EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-
608 AM MST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

A PACIFIC WEATHER SYSTEM WILL BRING INCREASING WESTERLY WINDS TO
NORTH CENTRAL MONTANA...AND PORTIONS OF SOUTHWEST
MONTANA...TONIGHT THROUGH WEDNESDAY. DUE TO THE RECENT
SNOWFALL...THESE WINDS MAY PRODUCE AREAS OF BLOWING AND DRIFTING
SNOW...REDUCING VISIBILITIES AT TIMES. THIS WILL BE ESPECIALLY
TRUE IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WINDS WILL DECREASE ACROSS THE AREA WEDNESDAY NIGHT.

ANOTHER STORM SYSTEM IS EXPECTED TO AFFECT THE REGION FRIDAY
THROUGH SATURDAY. THE BEST CHANCE FOR ACCUMULATING SNOWFALL WILL
AGAIN BE IN THE MOUNTAINS. STRONG WINDS ARE ALSO POSSIBLE OVER THE
ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS. THIS SYSTEM WILL BE
MONITORED FOR A POSSIBLE HIGHLIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-055-121300-
BEAVERHEAD-MADISON-GALLATIN-
608 AM MST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 4:48 AM MSTHigh Wind WatchTFX4 hr

Nearby

High Wind Warnings in Montana, 2007Every high wind warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.